# SDR NOCA2105

- Difficulty date: October 28, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-300
- Aircraft serial: 26257
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: L2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEFORE DEPARTURE DOOR L2 UNABLE TO CLOSE PROPERLY.  CLOSED BY FLIGHT MECHANIC.  NO FURTHER PROBLEMS.
